# SDR 2010FA0000851

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- Aircraft time: 5,018 hours
- Engine: Lyc AEIO540D4D5
- Engine time: 1,321 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 120A6122
- Condition: Broken
- Location: Mixture Cc
- Part time: 3,214 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED DURING GROUND OPERATION HE EXPERIENCED A TOTAL LOSS OF MIXTURE CONTROL.  INVESTIGATION MIXTURE CONTROL CABLE HAD BROKEN AT THE CONTROL IN THE CABIN.  PROBABLE CAUSE UNKNOWN.  RECOMMEND ENGINE CONTROL CABLES BE REPLACED AT ENGINE CHANGE (1800 HRS.)
